Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Concordance and isotopy of ${\text {PL}}$ embeddings
HTML articles powered by AMS MathViewer

by J. F. P. Hudson PDF
Bull. Amer. Math. Soc. 72 (1966), 534-535
References
  • J. F. P. Hudson and E. C. Zeeman, On combinatorial isotopy, Inst. Hautes Études Sci. Publ. Math. 19 (1964), 69–94. MR 163318, DOI 10.1007/BF02684797
  • 2. J. F. P. Hudson, ExtendingPL isotopies, Proc. London Math. Soc. (to appear).
  • M. C. Irwin, Embeddings of polyhedral manifolds, Ann. of Math. (2) 82 (1965), 1–14. MR 182978, DOI 10.2307/1970560
  • 4. E. C. Zeeman, Isotopies of manifolds, Topology of 3-manifolds, (ed., M. K. Fort), Prentice-Hall, Englewood Cliffs, N. J., 1962.
Additional Information
  • Journal: Bull. Amer. Math. Soc. 72 (1966), 534-535
  • DOI: https://doi.org/10.1090/S0002-9904-1966-11530-6
  • MathSciNet review: 0193641